News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Nephrology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Nephrology Answers List

Forum Name: Dialysis

Question: After effects of Dialysis


 windward - Sat May 12, 2007 4:56 am

Mr Henderson
Age 57
Sex Male

History
Renel faliure been on hemo-dialysis for the past 6 mounths.

Question:
About 1 hour after dialysis my voice gets very weak as if i am about to lose it, i also get hot and feel very faint if i try to do anything which makes me have to sit for about 3 to 4 hours when everything seems to return to normal do you know what might be causeing these effects i know that dialysis is an aggrssive treatment and people suffer washout afterwards but
these symptons are different to what i have been experincing normaly
 Theresa Jones, RN - Fri Jun 22, 2007 9:45 pm

User avatar Hi windward,
Have you informed the dialysis staff that you are experiencing these symptoms? Voice changes are not typically a common complaint that I have encountered after dialysis treatment. The faint feeling may be related to hypotension (decreased blood pressure). I would strongly encourage you to make the team aware of your symptoms so that if a programming adjustment to the machine is required to adjust the amount of fluid removed it can be done. This may assist with alleviation of symptoms. Best wishes.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here